# SDR NACA201210100014

- Difficulty date: October 10, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 52,108 hours, 38,554 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: WL101EED3
- Part serial: AG576048
- Condition: Inoperative
- Location: Cockpit
- Part time: 1,212 hours, 694 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MASTER CAUTION LIGHT, FLIGHT CONTROL CAP LIGHT, AND SPEED TRIM FAIL LIGHT ON TAKEOFF.  TAKEOFF WAS REJECTED AT 100KTS.  REMOVED AND REPLACED N1 RPM INDICATOR, OP CHECKED GOOD.  REF: B737-300MM 77-12-00 PG 501.
